Tingling Feet While Holding Back Urination?
, I am Sheila 23 years old. I urinate frequently. But if I just hold on to urinating a little, the feet immediately tingle. Information please
Thank you for asking HealthReplies.com. I am dr. Princess Claudya will help answer your questions.
A problem with BAK that is often withheld is most likely not the cause of your feet tingling. Withholding BAK often results in complications related to urinary tract disorders such as urinary tract infections or urinary tract stones, not nervous system disorders such as tingling feet.
Your tingling feet can be caused by:
Pinched nerve: this can be transient (eg misposition resulting in nerve pinching), or prolonged (eg in the case of tarsal tunnel syndrome)
Guilain barre disease: the immune system attacks the body itself, resulting in impaired sensory nerve function (numbness, tingling) and / or motor (weakness, paralysis) from the lower side of the body (legs) to the upper side of the body
Central nervous system disorders, eg stroke, brain tumor
History of injury to the nerves of the feet
To determine the cause, you should check with a neurologist. The doctor will further explore your complaint and will perform nerve function tests. If necessary, the doctor will perform supporting examinations such as a CT scan, MRI, ENMG, etc. And once the cause is known, the doctor will provide treatment for your complaint in accordance with the underlying conditions.
Things you can do to improve the condition and prevent worsening are:
Avoid folding / pinching the legs for too long
Adequate intake of foods containing B complex protein which is good for nerves, such as whole grains and red meat
Control diseases such as diabetes mellitus, hypercholesterolemia
Regular exercise, namely 3-4x a week, duration 30-45 minutes
Avoid smoking and alcohol
Good stress management
And in your case, don't often hold BAK because it can have the potential for urinary tract infections or urinary tract stones as described above
So many explanations from me, hopefully helpful and useful. Get well soon :)
dr. Princess Claudya